Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The norm of a hermitian element in a Banach algebra


Author: A. M. Sinclair
Journal: Proc. Amer. Math. Soc. 28 (1971), 446-450
MSC: Primary 46.50
DOI: https://doi.org/10.1090/S0002-9939-1971-0275164-5
MathSciNet review: 0275164
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the norm of a hermitian element in a Banach algebra is equal to the spectral radius of the element.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.50

Retrieve articles in all journals with MSC: 46.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0275164-5
Keywords: Hermitian element, Banach algebra, spectral radius
Article copyright: © Copyright 1971 American Mathematical Society